# SDR IPXA2020042054387

- Difficulty date: March 12, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: ALC8533501
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H ELEVATOR ACTUATOR HINGE FITTING AT STA. XE=108.00 LUG HOLE OVERSIZED AND OUT OF LIMITS.REPAIRED L/H ELEVATOR ACTUATOR HINGE FITTING AT STA. XE=108.00 IAW VT-SAA EA 011-5520-01-A8120 REV. I/R AND UPS EO MD11-5520-76133-A. (MINOR)
